# SDR 99ZZZM424

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 721
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 8832 - LAN-MDW - RIGHT ENGINE FAILED IN FLIGHT WITH OIL CONTAMINATION LIGHT.  AIRCRAFT LANDED IN SBN WITHOUT INCIDENT.  RIGHT ENGINE REMOVED AND SENT TO OVERHAUL FACILITY WHERE A COMPLETE TEARDOWN AND INSPECTION WILL BE PERFORMED WITH FAA PRESENT.  (M)
